Alert archive / South Dakota / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS Sioux Falls, SD

June 17, 20079 counties in South Dakota

NWS Sioux Falls, SD issued this flash flood watch at Jun 17, 2007, 11:08 AM CDT for 9 counties in South Dakota. It took effect at Jun 17, 2007, 9:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 17, 2007, 11:08 AM CDT (16:08 UTC)
In effect from
Jun 17, 2007, 9:00 PM CDT
Expired
Jun 17, 2007, 8:07 PM CDT
In force
Issued by
NWS Sioux Falls, SD
Flood severity
None

Counties Aurora County, SD, Beadle County, SD, Brule County, SD, Charles Mix County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 147 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 4.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KFSD 171608
FFAFSD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1108 AM CDT SUN JUN 17 2007

.A FRONTAL ZONE WILL PUSH EAST INTO THE AREA THIS EVENING...
ACCOMPANIED BY THUNDERSTORMS. THESE STORMS WILL LIKELY PRODUCE
AREAS OF HEAVY RAINFALL...WITH A LARGE PORTION OF RAINFALL
OCCURRING IN A SHORT PERIOD OF TIME.

SDZ038-050-052-053-057>059-063-064-180015-
/O.NEW.KFSD.FF.A.0003.070618T0200Z-070618T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-
INCLUDING THE CITIES OF...HURON...GREGORY...BURKE...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN...
KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
1108 AM CDT SUN JUN 17 2007

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...
  SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA...
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL SOUTH DAKOTA...
  BEADLE...JERAULD AND SANBORN. IN SOUTH CENTRAL SOUTH DAKOTA...
  BRULE...CHARLES MIX AND GREGORY. IN SOUTHEAST SOUTH DAKOTA...
  AURORA...DAVISON AND DOUGLAS.

* FROM 9 PM CDT THIS EVENING THROUGH LATE TONIGHT

* THUNDERSTORMS WILL DEVELOP ACROSS WESTERN AND CENTRAL SOUTH
  DAKOTA...MOVING THIS EVENING INTO A WARM AND VERY MOIST AIRMASS
  IN PLACE THROUGH EASTERN SOUTH DAKOTA. THESE STORMS WILL LIKELY
  PRODUCE AREAS OF HEAVY RAINFALL FROM 1 TO 3 INCHES...WITH A
  LARGE PART OF THAT RAINFALL EXPECTED TO OCCUR IN A SHORT PERIOD
  OF TIME. RECENT HEAVY RAINS LEAVING VERY SATURATED GROUND WILL
  CREATE AN ENHANCED POTENTIAL FOR FLASH FLOODING OF LOW LYING AND
  POOR DRAINAGE AREAS...ESPECIALLY FOR AREAS WEST OF A LINE FROM
  IROQUOIS TO WAGNER.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CHAPMAN
2 follow-up statements
000 
WGUS63 KFSD 172026
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
326 PM CDT SUN JUN 17 2007

.A FRONTAL ZONE WILL PUSH EAST INTO THE AREA THIS EVENING...
ACCOMPANIED BY THUNDERSTORMS. THESE STORMS WILL LIKELY PRODUCE
AREAS OF HEAVY RAINFALL...WITH A LARGE PORTION OF RAINFALL
OCCURRING IN A SHORT PERIOD OF TIME.

SDZ038-050-052-053-057>059-063-064-180430-
/O.CON.KFSD.FF.A.0003.070618T0200Z-070618T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-
INCLUDING THE CITIES OF...HURON...GREGORY...BURKE...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN...
KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
326 PM CDT SUN JUN 17 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH 
  DAKOTA AND SOUTHEAST SOUTH DAKOTA...INCLUDING THE FOLLOWING 
  AREAS...IN EAST CENTRAL SOUTH DAKOTA...BEADLE...JERAULD AND 
  SANBORN. IN SOUTH CENTRAL SOUTH DAKOTA...BRULE...CHARLES MIX 
  AND GREGORY. IN SOUTHEAST SOUTH DAKOTA...AURORA...DAVISON AND 
  DOUGLAS.

* FROM 9 PM CDT THIS EVENING THROUGH LATE TONIGHT

* THUNDERSTORMS WILL DEVELOP ACROSS WESTERN AND CENTRAL SOUTH 
  DAKOTA...MOVING THIS EVENING INTO A WARM AND VERY MOIST 
  AIRMASS IN PLACE THROUGH EASTERN SOUTH DAKOTA. THESE STORMS 
  WILL LIKELY PRODUCE AREAS OF HEAVY RAINFALL FROM 1 TO 3 
  INCHES...WITH A LARGE PART OF THAT RAINFALL EXPECTED TO OCCUR 
  IN A SHORT PERIOD OF TIME. RECENT HEAVY RAINS LEAVING VERY 
  SATURATED GROUND WILL CREATE AN ENHANCED POTENTIAL FOR FLASH 
  FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...ESPECIALLY FOR 
  AREAS WEST OF A LINE FROM IROQUOIS TO WAGNER. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS63 KFSD 180107
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
807 PM CDT SUN JUN 17 2007

.SCATTERED THUNDERSTORMS WILL BE MOVING THROUGH THE AREA...MAINLY
AFTER 1000 PM CDT...AS A COLD FRONT MOVES INTO THE REGION. THESE
STORMS WILL BE MOVING FAIRLY QUICKLY AND WILL NOT BE AS INTENSE AS
EARLIER EXPECTED. AVERAGE RAINFALL AMOUNTS OF 0.50 INCH ARE EXPECTED...
WITH ISOLATED AMOUNTS OF AROUND 1 INCH.

SDZ038-050-052-053-057>059-063-064-180215-
/O.CAN.KFSD.FF.A.0003.070618T0200Z-070618T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-
INCLUDING THE CITIES OF...HURON...GREGORY...BURKE...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...CHAMBERLAIN...
KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA...DELMONT
807 PM CDT SUN JUN 17 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...
SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA HAS BEEN
CANCELLED. 

THUNDERSTORMS WILL MOVE THROUGH THE AREA BETWEEN 1000 PM CDT AND
400 PM CDT...BUT WILL ONLY PRODUCE AN AVERAGE OF AROUND 0.50 INCH
WITH ISOLATED AMOUNTS TO AROUND 1 INCH. FLASH FLOOD PRODUCING
RAINS ARE NO LONGER EXPECTED IN THIS AREA.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood watch went out at Jun 17, 5:10 AM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Jun 17, 5:10 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
510 AM CDT SUN JUN 17 2007

.DISCUSSION...
INCREASING SOUTHERLY FLOW MAIN FOCUS FOR TODAY...WITH ATTENTION
TURNING TO POTENT SHORT WAVE AND ASSOCIATED COLD FRONT PUSHING
ACROSS THE NORTHERN PLAINS TONIGHT AND MONDAY. PROFILERS AND RADAR
VWP SHOWING 30-40KTS OR GREATER THROUGHOUT THE PLAINS WITHIN
500M-1000M AGL LAYER...AND NAM HAS THIS INCREASING FURTHER TO
45-50KTS OVER MUCH OF OUR CWA BY 15Z. NEAR UNIDIRECTIONAL WINDS
BELOW INCREASING CAPPING INVERSION BETWEEN 850-800MB SHOULD ALLOW
STRONGER WINDS TO MIX OUT QUITE EFFECTIVELY TODAY...AND HAVE ISSUED
WIND ADVISORY FOR ENTIRE CWA FOR 15Z-02Z. STRONGEST WINDS EXPECTED
TO AFFECT SOUTHWEST AREAS FIRST...THEN QUICKLY EXPAND EAST BETWEEN
15Z AND 18Z. SOME AREAS MAY DIP BELOW ADVISORY CRITERIA EARLIER THAN
02Z...BUT WITH LATE SUNSET ALLOWING FOR DECENT MIXING EVEN INTO THE
EVENING...FELT BEST TO CONTINUE FOR ALL LOCATIONS UNTIL CLOSE TO
SUNSET. FORECAST SOUNDINGS INDICATE BEST POTENTIAL FOR ADVISORY
CRITERIA GUSTS IN HIGHER ELEVATIONS ACROSS FAR SOUTHWEST CWA AND
IN SOUTHWEST MINNESOTA...BUT WITH DEEP LAYER OF 30+ KTS...THINK
EVERYONE WILL SEE SUSTAINED 30+ MPH FOR A FEW HOURS THIS AFTERNOON.

COLD FRONT TIMING ON LATEST MODELS HAS NOT CHANGED TOO MUCH...AND AS
A RESULT...DID NOT HAVE TO CHANGE TIMING OF BETTER TSRA CHANCES
PROGRESSING EAST ACROSS THE CWA TONIGHT. WITH STRONG CAP DEVELOPING
AHEAD OF THE FRONT...LOOKS LIKE TSRA SHOULD REALLY STAY WEST OF OUR
CWA NEAR THE BOUNDARY UNTIL NEAR OR AFTER SUNSET. INITIAL STORMS IN
FAR WESTERN CWA LATE THIS EVENING COULD STILL PRODUCE SOME LARGE
HAIL. WITH MAIN WAVE STILL PROGGED TO LIFT MORE NORTHEAST...THINK
THREAT WILL TRANSITION TO MORE OF A WIND THREAT...WITH STRONGEST
STORMS LIFTING NORTHEAST OVER THE STRONG THERMAL RIDGE WHICH WILL BE
DOMINANT OVER THE SOUTHEAST HALF OF THE CWA. HAVE ALSO ADDED MENTION
OF HEAVY RAIN TO AREAS NORTH OF I-90...AGAIN IN THE MIDDLE JAMES
VALLEY AND EAST INTO THE MIDDLE BIG SIOUX VALLEY. HELD OFF ON
ISSUING A FLASH FLOOD WATCH AT THIS TIME...BUT MAY BE SOMETHING TO
CONSIDER LATER TODAY...AS GRIDDED 1HR FLASH FLOOD GUIDANCE IS LESS
THAN 1.5 INCHES ACROSS THE WESTERN HALF OF THE CWA...ESPECIALLY IN
THE MIDDLE JAMES VALLEY WHERE ABUNDANT RECENT RAINS AROUND/NORTH OF
KHON HAVE RESULTED EVEN 6-HR FFG ONLY AROUND 1/2 INCH.

EASTWARD PUSH OF FRONT MAY BECOME CONVECTIVELY DRIVEN DURING THE
LATE NIGHT/EARLY MORNING MONDAY...WITH LEADING BOUNDARY PUSHING OUT
OF THE CWA BY MID MORNING MONDAY. BUT WITH MAIN UPPER LOW LIFTING
NORTHEAST INTO MANITOBA AND WEAK WAVE SWINGING INTO THE NORTHERN
PLAINS AT THE BASE OF THE TROUGH...THINK SECONDARY FRONT MAY
REDEVELOP OVER FAR SOUTHEAST CORNER OF THE CWA MONDAY AFTERNOON.
AIRMASS GETS PRETTY DRY BY THIS TIME THOUGH...SO HAVENT BUMPED
AFTERNOON POPS UP TOO DRASTICALLY.

DEEPER DRY AIR TAKES OVER MONDAY NIGHT INTO TUESDAY WITH SURFACE
HIGH MOVING ACROSS THE AREA. BOTH GFS AND NAM SHOW A WEAK MID LEVEL
WAVE AT 700MB MOVING ACROSS THE REGION TUESDAY AFTERNOON/EVENING.
COULD SEE SOME ACCAS WITH POCKET OF HIGHER RH INDICATED AT 700MB...
BUT AIR BELOW 800MB STILL PRETTY DRY AT THAT TIME...SO HAVE REMOVED
POPS UNTIL LATE TUESDAY NIGHT...WHEN RETURN FLOW AND WEAK WARM
ADVECTION COULD PRODUCE A FEW ACCAS SHRA/TSRA IN SOUTH CENTRAL SD.
A LITTLE STRONGER LOW LEVEL JET INTO THIS SAME AREA LATE WEDNESDAY
NIGHT...BUT WITH UPPER RIDGING TAKING STRONGER CONTROL BY THEN...
HAVE OPTED TO LEAVE MIDWEEK PERIOD DRY FOR NOW.

&&

.AVIATION...
VFR CONDITIONS THROUGH TODAY WITH INCREASING SOUTHERLY FLOW BRINGING
POTENTIAL FOR WIND GUSTS IN EXCESS OF 35KT TO ALL TAF SITES AFTER
16Z. STRONGEST WINDS SHOULD SUBSIDE AFTER 02Z...WITH COLD FRONT
PUSHING SOUTHEAST THROUGH THE REGION TONIGHT/EARLY MONDAY. TSRA BCMG
LIKELY ALONG THE FRONT...AFFECTING KHON AND KFSD 06Z-12Z WINDOW.
TSRA SHOULD HOLD OFF IN KSUX UNTIL VERY LATE IN PERIOD...CLOSE TO OR
SHORTLY AFTER 12Z. SCT MVFR CIGS AND MVFR-IFR VSBYS POSSIBLE WITH
TSRA.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY ALL AREAS 10 AM TO 9 PM CDT.
MN...WIND ADVISORY ALL AREAS 10 AM TO 9 PM CDT.
NE...WIND ADVISORY ALL AREAS 10 AM TO 9 PM CDT.
SD...WIND ADVISORY ALL AREAS 10 AM TO 9 PM CDT.

&&

 JH
Hazardous weather outlook, Jun 17, 5:46 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
546 AM CDT SUN JUN 17 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-181200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
546 AM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS WILL DEVELOP OVER CENTRAL SOUTH DAKOTA DURING THE
LATE AFTERNOON AND EARLY EVENING...THEN SPREAD EAST INTO
SOUTHEAST SOUTH DAKOTA NEAR OR AFTER SUNSET. SOME STORMS COULD
BECOME SEVERE...MAINLY NORTH OF INTERSTATE 90. INITIALLY...STORMS
WEST OF A HURON TO PLANKINTON LINE WILL BE CAPABLE OF PRODUCING
HAIL TO HALF DOLLAR SIZE AND WIND GUSTS TO 60 MPH. AS THE STORMS
PUSH EAST AND NORTHEAST OVERNIGHT...THE PRIMARY THREAT WILL
TRANSITION TO STRONG WINDS UP TO 70 MPH...ESPECIALLY NORTHWEST OF
A LINE FROM MITCHELL...TO SALEM SOUTH DAKOTA...TO IVANHOE
MINNESOTA. AREAS SOUTH OF INTERSTATE 90 WILL ALSO LIKELY SEE
THUNDERSTORMS OVERNIGHT...HOWEVER A LAYER OF VERY WARM AIR ALOFT
WILL REDUCE THE CHANCES FOR SEVERE WEATHER IN THESE AREAS.

FLOODING...
THUNDERSTORMS WILL AGAIN BRING THE POTENTIAL FOR LOCALLY HEAVY
RAINFALL TO THE MIDDLE JAMES RIVER VALLEY...INTO THE MIDDLE BIG
SIOUX RIVER VALLEY TONIGHT. WITH RECENT HEAVY RAINS SATURATING
THE GROUND THROUGH PARTS OF THE JAMES VALLEY...ADDITIONAL
RAINFALL TONIGHT WILL BRING THE THREAT OF FLASH FLOODING TO THE
JAMES VALLEY NORTH OF MITCHELL. HIGH RAINFALL RATES COULD ALSO
PRODUCE LOCALIZED URBAN FLOODING OVERNIGHT IN AREAS WEST OF A
LINE FROM YANKTON...TO SIOUX FALLS TO MARSHALL MINNESOTA.

WIND AND FOG...
SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS THE AREA BY
MIDDAY. SOME GUSTS OVER 45 MPH WILL BE POSSIBLE...PRIMARILY IN
HIGHER ELEVATIONS ACROSS SOUTH CENTRAL SOUTH DAKOTA...AND ALONG
THE BUFFALO RIDGE IN SOUTHWEST MINNESOTA. THE WINDS SHOULD
SUBSIDE TOWARD SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 9 PM...NORTHWEST OF
A LINE FROM CHAMBERLAIN TO SALEM SOUTH DAKOTA...TO IVANHOE
MINNESOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:49 AM CDTWind AdvisoryFSDAurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more16 hr

Nearby

Flash Flood Watches in South Dakota, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.